It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by arius
Here's an info request from you guys out there experiencing this phenomena.
1) Are you currently taking any prescription antidepressants?
2) Do you have a history of mental disorders?
3) Has the average daily temperature where you live been greater than 95 degrees Fahrenheit?
4) Do you have a history of alien abduction experiences?
5) Are you currently experiencing significant personal or family problems that either started or increased since roughly August 6, 2007?
6) Do you live within 50 miles of a government research facility or military base?
7) Do you meditate routinely?
8) Do you attend church on a routine basis?
9) Do you consider yourself athiest, or do not attend a religious facility regularly?
10) What do you think this syndrome should be named?
Mild to severe human exposures to nerve agents have been associated with other mental and emotional effects. These range from giddiness and loss of ability to concentrate through anxiety, tension, and irritability, to withdrawal, depression, insomnia, and nightmares